Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I am using melacare for lightning my skin

I am 22 yrs of age.I am using melacare for lightning my skin.does it good to use.if so can I use it through out my life
Asked On : Mon, 6 Dec 2010
Answers:  2 Views:  794
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
welcome to HealthcareMagic
Melacare contains hydroxyquinone;tretinoin;and mometasone a steroid.It is used to lighten the skin but it has to be used for a specific time and prolonged usage is not advisable due to fear of unwanted side effects and steroid dependence Hydroquinone-based products like melacare is not a safe skin lightening ingredient and has been banned in europe and asia.So use it as prescribed by your doctor and also for the advised period and not lifelong.
Take care.
Answered: Thu, 25 Aug 2011
I find this answer helpful
  User's Response
i'm nitin, frm delhi, i wn to know a skin ligtening cream and a cream (hydroquinone 2 %, tretinion .025%, mometasone.1% furoate cream) can be used on face to reduce pimples marks
Answered: Mon, 5 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor